| Catalog Number |
23513240S |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "the tip of the drill-tip recon k-wire broke off.The broken tip was removed from the patient's body immediately and the surgery was completed successfully by using another guide pin.It was determined that this was caused by moving the k-wire before pulling it out during the surgeon's operation.".
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Based on the information received, it could be confirmed that the implant breakage is user related, "it was determined that this was caused by moving the k-wire before pulling it out during the surgeon's operation".A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.